# SDR KCSA201511241074

- Difficulty date: November 24, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N795CK
- Make and model: Boeing 747251B
- Aircraft serial: 23111
- Aircraft time: 97,975 hours, 15,343 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 2160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION AT BS 2160 ON STRINGER 46R.
